Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 929162, 5 pages
http://dx.doi.org/10.1155/2014/929162
Research Article

On Fuzzy Positive Implicative Filters in -Algebras

1Department of Mathematics Education, Dongguk University, Seoul 100-715, Republic of Korea
2Department of Applied Mathematics, Hanyang University, Ansan 426-791, Republic of Korea

Received 28 March 2014; Accepted 9 May 2014; Published 25 May 2014

Academic Editor: Hee S. Kim

Copyright © 2014 Sun Shin Ahn and Jeong Soon Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study several degrees in defining a fuzzy positive implicative filter, which is a generalization of a fuzzy filter in -algebras.